# SDR AALA20040076

- Difficulty date: January 18, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY FLOOR TRACK LIGHTING AT SEAT ROWS 2 AND 3 INOPERATIVE.  REPLACED EMERGENCY FLOOR TRACK LIGHTING SEGMENT BETWEEN ROW 2 AND 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
